Incompatibility of time-dependent Bogoliubov–de-Gennes and Ginzburg–Landau equations

R. Frank, C. Hainzl, B. Schlein, R. Seiringer, Letters in Mathematical Physics 106 (2016) 913–923.

Download
OA 458.97 KB

Journal Article | Published | English
Author
; ; ;
Department
Abstract
We study the time-dependent Bogoliubov–de-Gennes equations for generic translation-invariant fermionic many-body systems. For initial states that are close to thermal equilibrium states at temperatures near the critical temperature, we show that the magnitude of the order parameter stays approximately constant in time and, in particular, does not follow a time-dependent Ginzburg–Landau equation, which is often employed as a phenomenological description and predicts a decay of the order parameter in time. The full non-linear structure of the equations is necessary to understand this behavior.
Publishing Year
Date Published
2016-07-01
Journal Title
Letters in Mathematical Physics
Acknowledgement
Open access funding provided by Institute of Science and Technology (IST Austria).
Volume
106
Issue
7
Page
913 - 923
IST-REx-ID

Cite this

Frank R, Hainzl C, Schlein B, Seiringer R. Incompatibility of time-dependent Bogoliubov–de-Gennes and Ginzburg–Landau equations. Letters in Mathematical Physics. 2016;106(7):913-923. doi:10.1007/s11005-016-0847-5
Frank, R., Hainzl, C., Schlein, B., & Seiringer, R. (2016). Incompatibility of time-dependent Bogoliubov–de-Gennes and Ginzburg–Landau equations. Letters in Mathematical Physics, 106(7), 913–923. https://doi.org/10.1007/s11005-016-0847-5
Frank, Rupert, Christian Hainzl, Benjamin Schlein, and Robert Seiringer. “Incompatibility of Time-Dependent Bogoliubov–de-Gennes and Ginzburg–Landau Equations.” Letters in Mathematical Physics 106, no. 7 (2016): 913–23. https://doi.org/10.1007/s11005-016-0847-5.
R. Frank, C. Hainzl, B. Schlein, and R. Seiringer, “Incompatibility of time-dependent Bogoliubov–de-Gennes and Ginzburg–Landau equations,” Letters in Mathematical Physics, vol. 106, no. 7, pp. 913–923, 2016.
Frank R, Hainzl C, Schlein B, Seiringer R. 2016. Incompatibility of time-dependent Bogoliubov–de-Gennes and Ginzburg–Landau equations. Letters in Mathematical Physics. 106(7), 913–923.
Frank, Rupert, et al. “Incompatibility of Time-Dependent Bogoliubov–de-Gennes and Ginzburg–Landau Equations.” Letters in Mathematical Physics, vol. 106, no. 7, Springer, 2016, pp. 913–23, doi:10.1007/s11005-016-0847-5.
All files available under the following license(s):
Creative Commons License:
CC-BYCreative Commons Attribution 4.0 International Public License (CC-BY 4.0)
Main File(s)
Access Level
OA Open Access
Last Uploaded
2018-12-12T10:15:57Z


Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar